# SDR SWIA202163054

- Difficulty date: October 7, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS.280 CROSSBEAM FLOOR PANEL SUPPORT ANGLE IS CORRODED     (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED NEW FLOOR PANEL SUPPORT ANGLE AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. DWG CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
